# SDR ASAA0640045

- Difficulty date: January 18, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N703AS
- Make and model: Boeing 737490
- Aircraft serial: 28893
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654860567
- Condition: Maint Error
- Location: Bs 787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

OKC - FOUND FLOORBEAM AT BS 787 HAS HOLE DRILLED THROUGH LOWER CHORD RADIUS AT RBL 15.  TRIMMED LOWER FLANGE TO REMOVE DAMAGE, FABRICATED AND INSTALLED REPAIR ANGLES, STRAP AND FILLER IAW ASA EA 5360-01050. (M)
